Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

A response bound for hysteretic second order systems


Author: N. Mostaghel
Journal: Quart. Appl. Math. 43 (1985), 199-200
DOI: https://doi.org/10.1090/qam/99619
MathSciNet review: QAM99619
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/qam/99619
Article copyright: © Copyright 1985 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website